# SDR GLBA2001209

- Difficulty date: September 28, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 13,431 hours, 16,932 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6229682002
- Part serial: 790
- Condition: Failed
- Location: Cockpit
- Part time: 15,620 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOTS EFIS DISPLAY FAILED INFLIGHT.  REPLACED DPU, OPS CHECKED SYSTEM SATISFACTORY.
